| Catalog Number |
415067 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).It was confirmed that a sample and/or lot is not available.Without the actual device, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: customer reports that the anti reflux valve disconnects from spiros at the patients iv site.End user is using a filtered extension and our reflux valve which is attached to a spiros.The spiros often disconnects from the anti reflux valve which it should lock on.No injury reported.